# SDR CA101006004

- Difficulty date: September 29, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LOW OIL PRESSURE/IFSD JUST AFTER LANDING, THE CREW OBSERVED A LOW OIL PRESSURE WARNING, HIGH TEMP  AND DECAYING ENGINE PARAMETERS. THE ENGINE WAS SHUTDOWN AND THE ACFT TAXIED TO THE RAMP.  SUBSEQUENT GROUND RUN SHOWED THE ENGINE HANGING AT 25 PERCENT N2, CONFIRMING THE COMPRESSOR BLEED VALVES WERE CLOSED. THE BLEED VALVES AND SOLENOID WILL BE REPLACED.
